# SDR ASAA2016011414829

- Difficulty date: January 14, 2016
- Submitted: January 20, 2016
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 31,891 hours, 9,804 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: False Activation
- Location: Fmc
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON GROUND, FMC DISAGREE LIGHT.  ACFT GROUNDED.  ACCOMPLISHED RESET PROCEDURE IAW QRH.  FMCS RESTORED NORMAL.
